# SDR SWAA2013032614128

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,103 hours, 21,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT BS 674, LBL 47.  REMOVED AND REPLACED CUSP WEB IAW SRM.
